MathSciNet Relay Station
MathSciNet bibliographic data
MR2391151 (2009e:14071) 14K25 (14H42)
Grushevsky, Samuel; Manni, Riccardo Salvati Jacobians with a vanishing theta-null in genus 4. Israel J. Math. 164 (2008), 303–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement